Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jan 20, 2010, 4:58 PM CST for Van Zandt County, Texas. It was in force for 47 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 20, 2010, 4:58 PM CST (22:58 UTC)
- Expired
- Jan 20, 2010, 5:45 PM CST
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 141 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 20, 5:00 PM CST | HAIL 1.25 | 7 Wnw Canton, TX | HALF DOLLAR HAIL ON I-20 AT EXIT 519 JUST W OF CANTON. |
| Jan 20, 5:08 PM CST | HAIL 0.75 | 5 Nw Canton, TX | JUST W OF MYRTLE SPRING ALG HWY 64. STILL E OF MAIN HAIL CORE. |
| Jan 20, 5:13 PM CST | HAIL 1 | 2 W Myrtle Springs, TX | QUARTER HAIL JUST W OF MYRTLE SPRING ALG HWY 64, NW OF CANTON. |
| Jan 20, 5:19 PM CST | TORNADO | 2 N Canton, TX | POSSIBLE TORNADO TOUCHDOWN AT I-20 AND HWY 19 NORTH OF CANTON. POWER LINES AND DEBRIS ARE ON THE INTERSTATE. BUILDINGS ALSO REPORTEDLY DAMAGED. |
| Jan 20, 5:36 PM CST | TSTM WND DMG | 7 S Grand Saline, TX | SIGNIFICANT DAMAGE REPORTED AT 110 AND FM 1255. TREES AND POWER LINES DOWN. POSSIBLE HOUSE DAMAGE TOO. |
| Jan 20, 5:43 PM CST | HAIL 1 | Grand Saline, TX | 1 INCH HAIL AT 125 E FRANK, GRAND SALINE, TX. COVERING GROUND DOWNTOWN, VERY STRONG WINDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 20, 3:52 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1407 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
340
WFUS54 KFWD 202258
TORFWD
TXC467-202345-
/O.NEW.KFWD.TO.W.0001.100120T2258Z-100120T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
458 PM CST WED JAN 20 2010
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL VAN ZANDT COUNTY IN NORTHEAST TEXAS...
* UNTIL 545 PM CST
* AT 458 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO 9 MILES WEST OF CANTON...MOVING EAST AT 25 MPH.
* THE TORNADO WILL BE NEAR...
CANTON BY 520 PM CST...
FRUITVALE BY 540 PM CST...
GRAND SALINE AND VAN BY 545 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3242 9607 3245 9608 3261 9608 3273 9567
3272 9566 3273 9563 3270 9559 3269 9558
3251 9559
TIME...MOT...LOC 2258Z 249DEG 20KT 3253 9601
$$
85/NH3 follow-up statements
062
WWUS54 KFWD 202311
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
511 PM CST WED JAN 20 2010
TXC467-202345-
/O.CON.KFWD.TO.W.0001.000000T0000Z-100120T2345Z/
VAN ZANDT TX-
511 PM CST WED JAN 20 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR CENTRAL
VAN ZANDT COUNTY...
AT 511 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 4 MILES WEST OF
CANTON...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF BASEBALLS MAY ALSO ACCOMPANY THIS DANGEROUS
SEVERE THUNDERSTORM.
THE TORNADO WILL BE NEAR...
CANTON BY 520 PM CST...
FRUITVALE BY 535 PM CST...
GRAND SALINE AND VAN BY 545 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3251 9559 3246 9587 3249 9600 3263 9602
3273 9567 3272 9566 3272 9563 3273 9563
3269 9558
TIME...MOT...LOC 2311Z 248DEG 20KT 3256 9593
$$454
WWUS54 KFWD 202330
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
530 PM CST WED JAN 20 2010
TXC467-202345-
/O.CON.KFWD.TO.W.0001.000000T0000Z-100120T2345Z/
VAN ZANDT TX-
530 PM CST WED JAN 20 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR CENTRAL
VAN ZANDT COUNTY...
AT 530 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTH OF
FRUITVALE...MOVING EAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
GRAND SALINE BY 545 PM CST...
LAT...LON 3257 9559 3254 9582 3255 9588 3267 9587
3273 9567 3272 9566 3272 9563 3273 9563
3269 9559
TIME...MOT...LOC 2330Z 250DEG 22KT 3261 9578
$$667
WWUS54 KFWD 202341
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
541 PM CST WED JAN 20 2010
TXC467-202345-
/O.CON.KFWD.TO.W.0001.000000T0000Z-100120T2345Z/
VAN ZANDT TX-
541 PM CST WED JAN 20 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR EAST
CENTRAL VAN ZANDT COUNTY...
AT 540 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
POSSIBLE TORNADO. THIS TORNADO WAS LOCATED 4 MILES SOUTH OF GRAND
SALINE...MOVING EAST AT 30 MPH.
THE TORNADO WARNING EXPIRES AT 545 PM CDT...BUT A SEVERE
THUNDERSTORM WARNING CONTINUES FOR VAN ZANDT COUNTY UNTIL 630 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE
EASILY TOSSED AND CRUSHED BY TORNADO WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3257 9559 3256 9571 3257 9582 3268 9582
3273 9567 3272 9566 3272 9563 3273 9563
3269 9559
TIME...MOT...LOC 2340Z 251DEG 24KT 3263 9570
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jan 20, 2:20 PM CST, 2 hours 38 minutes earlier.
Area forecast discussion, Jan 20, 2:20 PM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 220 PM CST WED JAN 20 2010 .DISCUSSION... MOSTLY CLOUDY TO OVERCAST SKIES HAVE SLOWED HEATING TODAY AND TEMPERATURES THIS AFTERNOON ARE STILL IN THE MID 60S TO NEAR 70 DEGREES. HOWEVER...CLOUDS ARE STARTING TO CLEAR ACROSS CENTRAL TEXAS AND WILL LIKELY SEE CLEARING SKIES ACROSS THE WESTERN COUNTIES BY 3 PM. DRYLINE IS SHAPING UP NICELY ACROSS WEST CENTRAL TEXAS /FROM APPROXIMATELY WICHITA FALLS TO SAN ANGELO/ AND WILL BE ADVANCING EAST THIS EVENING. 18Z FWD SOUNDING INDICATES AN UNSTABLE ENVIRONMENT ALREADY IN PLACE WITH SBCAPE OF 1900 J/KG AND STEEP MID LEVEL LAPSE RATES BETWEEN 800-500 MB. THE UPPER LEVEL TROUGH IS NOW ORIENTED FROM COLORADO INTO THE TEXAS PANHANDLE AND LARGE SCALE LIFT WILL BEGIN TO SPREAD OVER THE REGION BY THE LATE AFTERNOON/EARLY EVENING HOURS. CONVECTIVE INITIATION WILL LIKELY BEGIN WITHIN THE NEXT TWO HOURS AND THE THREAT FOR SEVERE WEATHER WILL CONTINUE THROUGH THE EVENING HOURS. THE BEST INSTABILITY STILL IS EAST OF INTERSTATE 35 BUT THE CHANCE FOR SEVERE STORMS WEST OF THE I-35 CORRIDOR IS INCREASING /IN THE VICINITY OF OR AHEAD OF THE DRYLINE WHERE CLOUDS ARE STARTING TO CLEAR OUT/. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT ACROSS NORTH TEXAS...BUT AN ISOLATED TORNADO OR TWO MAY OCCUR ACROSS EAST TEXAS THIS EVENING. THE RAIN CHANCES AND SEVERE WEATHER SHOULD BE ENDING AROUND MIDNIGHT AS THE UPPER LEVEL TROUGH AXIS SWINGS ACROSS THE REGION...THE SURFACE LOW MOVES INTO EASTERN OKLAHOMA...AND DRY AIR INVADES FROM THE WEST. WILL KEEP SLIGHT RAIN CHANCES IN THE NORTHEAST AFTER MIDNIGHT TO ACCOUNT FOR ANY REMAINING CONVECTIVE ACTIVITY CLEARING THE AREA. THE NEXT SIGNIFICANT WEATHER EVENT/IMPACT OF CONCERN CONTINUES TO BE FRIDAY AND SATURDAY AS THE NEXT POTENT UPPER LEVEL STORM SYSTEM APPROACHES. WINDY CONDITIONS ARE EXPECTED FRIDAY AND SATURDAY AND RELATIVE HUMIDITIES WILL BE LOW...PRESENTING A POTENTIAL FIRE WEATHER THREAT. THE BEST CHANCE FOR RAIN ON SATURDAY WHEN THE UPPER LEVEL TROUGH ARRIVES STILL LOOKS TO BE EAST OF INTERSTATE 35 AND WILL INCLUDE ISOLATED THUNDER BASED ON MODEL SOUNDINGS. OTHERWISE...ABOVE NORMAL TEMPERATURES WILL CONTINUE UNTIL EARLY NEXT WEEK WHEN A COLD FRONT ARRIVES AND HELPS TO COOL TEMPS BACK TO NEAR NORMAL VALUES. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 44 68 43 71 51 / 40 5 0 5 20 WACO, TX 45 71 43 72 54 / 40 5 0 5 20 PARIS, TX 47 62 40 68 51 / 80 10 0 5 20 DENTON, TX 42 67 43 70 49 / 40 5 0 5 20 MCKINNEY, TX 44 66 42 69 50 / 50 5 0 5 20 DALLAS, TX 48 68 43 70 53 / 40 5 0 5 20 TERRELL, TX 48 67 44 71 53 / 50 5 0 5 20 CORSICANA, TX 47 70 44 73 54 / 40 5 0 5 20 TEMPLE, TX 47 73 44 73 55 / 30 5 0 5 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/82
Hazardous weather outlook, Jan 20, 4:05 PM CST, 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 405 PM CST WED JAN 20 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 405 PM CST WED JAN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTAINING LARGE HAIL AND DAMAGING WINDS THROUGH MIDNIGHT ALONG AND EAST OF A BOWIE...GRANBURY...WACO...HEARNE LINE. A SURFACE LOW WILL TRACK EAST NEAR THE IMMEDIATE RED RIVER VALLEY THROUGH THE EVENING HOURS. BACKED LOW LEVEL WINDS MAY ALLOW FOR A BRIEF TORNADO THREAT LATER THIS EVENING ACROSS NORTHEAST PARTS OF NORTH TEXAS. THE SEVERE WEATHER THREAT SHOULD WANE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN ELEVATED GRASS FIRE DANGER CAN BE EXPECTED WEST OF I-35 BOTH FRIDAY AND SATURDAY AFTERNOONS...AS GUSTY SOUTH AND WEST WINDS 15 TO 20 MPH COMBINE WITH LOW AFTERNOON HUMIDITY VALUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY BY THIS EVENING...ESPECIALLY ACROSS THE EASTERN HALF OF NORTH TEXAS.
In the hours before
Special weather statement, Jan 20, 3:45 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
345 PM CST WED JAN 20 2010
TXZ117-202215-
PARKER TX-
345 PM CST WED JAN 20 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
PARKER COUNTY
AT 345 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES SOUTHWEST OF
WEATHERFORD...MOVING NORTHEAST AT 45 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ANNETTA...BRIAR...HUDSON
OAKS...RENO...SPRINGTOWN...WEATHERFORD AND WILLOW PARK.
HALF INCH HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3300 9766 3300 9754 3277 9754 3260 9774
3276 9797
TIME...MOT...LOC 2145Z 229DEG 38KT 3274 9780Special weather statement, Jan 20, 4:00 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CST WED JAN 20 2010
TXZ121-202230-
KAUFMAN TX-
400 PM CST WED JAN 20 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN KAUFMAN COUNTY
AT 358 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF KAUFMAN...MOVING
NORTHEAST AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COTTONWOOD...GRAYS
PRAIRIE...KAUFMAN AND KEMP.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.
LAT...LON 3236 9624 3236 9644 3241 9644 3247 9650
3251 9651 3263 9633 3250 9612
TIME...MOT...LOC 2158Z 216DEG 32KT 3233 9643Special weather statement, Jan 20, 4:16 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 416 PM CST WED JAN 20 2010 TXZ119>121-202245- DALLAS TX-ROCKWALL TX-KAUFMAN TX- 416 PM CST WED JAN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN DALLAS COUNTY NORTHWESTERN KAUFMAN COUNTY SOUTHWESTERN ROCKWALL COUNTY AT 416 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER HUTCHINS...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...FORNEY... HEATH...HUTCHINS...LANCASTER...MESQUITE...ROCKWALL...ROWLETT... SEAGOVILLE...SUNNYVALE AND WILMER. HALF INCH HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR NORTHEASTERN TEXAS. LAT...LON 3298 9650 3281 9628 3256 9663 3256 9681 TIME...MOT...LOC 2216Z 223DEG 24KT 3263 9669
Special weather statement, Jan 20, 4:32 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 PM CST WED JAN 20 2010
TXZ121-122-202300-
VAN ZANDT TX-KAUFMAN TX-
432 PM CST WED JAN 20 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN KAUFMAN COUNTY
NORTHWESTERN VAN ZANDT COUNTY
AT 430 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF KAUFMAN...MOVING NORTHEAST
AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE EDGEWOOD...GRAYS PRAIRIE...
KAUFMAN...KEMP AND WILLS POINT.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WARNING FOR QUARTER SIZE HAIL REMAINS IN
EFFECT UNTIL 530 PM FOR NORTHWESTERN KAUFMAN COUNTY NEAR FORNEY.
IF THIS STORM 9 MILES SOUTHEAST OF KAUFMAN INTENSIFIES...A SEVERE
WEATHER WARNING MAY BE NEEDED FOR SOUTHERN AND EASTERN PARTS OF
KAUFMAN COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.
LAT...LON 3236 9614 3236 9620 3244 9639 3285 9617
3279 9587 3278 9586 3277 9582
TIME...MOT...LOC 2230Z 226DEG 19KT 3247 9624Special weather statement, Jan 20, 4:33 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
433 PM CST WED JAN 20 2010
TXZ122-135-202300-
VAN ZANDT TX-HENDERSON TX-
433 PM CST WED JAN 20 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL HENDERSON COUNTY
SOUTHEASTERN VAN ZANDT COUNTY
AT 433 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF ATHENS...MOVING NORTHEAST AT
25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE EDOM AND VAN.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.
LAT...LON 3221 9580 3235 9594 3256 9567 3241 9550
3240 9549
TIME...MOT...LOC 2233Z 231DEG 22KT 3229 9581Special weather statement, Jan 20, 4:43 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 443 PM CST WED JAN 20 2010 TXZ103-118-202315- DENTON TX-TARRANT TX- 443 PM CST WED JAN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL DENTON COUNTY NORTH CENTRAL TARRANT COUNTY AT 443 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES WEST OF KELLER...MOVING NORTHEAST AT 25 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...BARTONVILLE... COPPER CANYON...CORRAL CITY...DOUBLE OAK...FLOWER MOUND...HASLET... HIGHLAND VILLAGE...KELLER...NORTHLAKE...ROANOKE...SOUTHLAKE...TROPHY CLUB AND WATAUGA. HALF INCH HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR NORTHEASTERN TEXAS. LAT...LON 3320 9715 3306 9697 3285 9726 3290 9741 TIME...MOT...LOC 2243Z 222DEG 21KT 3293 9729
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 6:19 AM CST | Dense Fog Advisory | FWD | Cooke, Denton, Erath, Hood, Jack, Montague and 5 more | 4 hr |
| Jan 20, 3:18 PM CST | Special Weather Statement | FWD | Hood, Parker | 27 min |
| Jan 20, 3:45 PM CST | Special Weather Statement | FWD | Parker | 30 min |
| Jan 20, 4:00 PM CST | Special Weather Statement | FWD | Kaufman | 30 min |
| Jan 20, 4:16 PM CST | Special Weather Statement | FWD | Rockwall | 29 min |
| Jan 20, 4:25 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Kaufman, Rockwall | 65 min |
| Jan 20, 4:32 PM CST | Special Weather Statement | FWD | Kaufman | 28 min |
| Jan 20, 4:33 PM CST | Special Weather Statement | FWD | Van Zandt | 27 min |
| Jan 20, 4:36 PM CST | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 54 min |
| Jan 20, 4:43 PM CST | Special Weather Statement | FWD | Denton | 32 min |
| Jan 20, 4:48 PM CST | Severe Thunderstorm Warning | FWD | Collin, Hunt | 57 min |
| Jan 20, 5:27 PM CST | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 63 min |
| Jan 20, 5:36 PM CST | Special Weather Statement | FWD | Delta | 24 min |
| Jan 20, 5:39 PM CST | Special Weather Statement | FWD | Fannin | 36 min |
| Jan 20, 5:42 PM CST | Severe Thunderstorm Warning | FWD | Delta, Lamar | 63 min |
| Jan 20, 5:47 PM CST | Severe Thunderstorm Warning | FWD | Hopkins, Hunt | 58 min |
| Jan 20, 5:51 PM CST | Special Weather Statement | FWD | Henderson | 24 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.